MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. LIFEBAND® LOAD-DISTRIBUTING BAND; CARDIAC RESUSCITATOR BAND

ZOLL CIRCULATION, INC. LIFEBAND® LOAD-DISTRIBUTING BAND; CARDIAC RESUSCITATOR BAND
Model Number 100
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint that the belt guards on the side of the autopulse lifeband (lot# 181831) came unlocked and would not click back was not confirmed during the visual inspection and functional testing of the returned lifeband.During testing, no device malfunction was found, and the lifeband functioned appropriately and as intended.Functional testing of the returned lifeband was performed using a known good autopulse platform and the platform owned by the customer.The installation test was successful.The lifeband clip and belt guide locking tabs locked correctly, and the hinged belt guides snapped into position properly.The platform passed a 30-minute test on a normal manikin, with all lifeband parts functioning correctly.
 
Event or Problem Description
During the call, the staff member was informed that the belt guards on the side of the autopulse lifeband (lot# 181831) came unlocked and would not click back.The crew has decided to remove the device and replace it with lucas to perform compressions.No consequences or impact to the patient.When the platform was removed from the patient, the black cover plate of the lifeband came loose, however, the lifeband belt clip was still in the slot of the drive shaft.After the call, the staff member changed the lifeband and did not see any errors on the device.The device was tested over the weekend and confirmed to be functional.

Brand Name
LIFEBAND® LOAD-DISTRIBUTING BAND
Common Device Name
CARDIAC RESUSCITATOR BAND
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
MDR Report Key19768131
Report Number3010617000-2024-00555
Device Sequence Number12890250
Product Code DRM
UDI-Device Identifier00849111001571
UDI-Public00849111001571
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0701-01
Device Lot Number181831
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/03/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Initial Report FDA Received Date07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown